Ask an expert
Question

08 Mar 2007

Bleeding between periods
Hi there

I have been on the pill for approximately 12 years.
The past 3 years I have been bleeding between periods so that I basically feel like a have my period every 2 weeks.
I have been to a gynae and she has changed me from one pill to the next.
Just the other day she suggested using the EVRA patch as this is a stronger hormone regulator which she suspects could be causing the problem.
So I am now in my second week using it. It has not been bothering me at all but I have to use it for 3 months to see whether it will clear up the problem. Thereafter she said that if the problem persists after 3 months I must go to theatre to see if perhaps if it is an internal polyp which is causing the bleeding.
What do you think?

My husband and I would really like to start a family soon but I am so worried that I will not be able to fall pregnant.
What do you think I should do?
Answer 387 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I agree with your doctor. If you are starting a family soon, you can stop the pills and you may find that your periods are quite normal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18700 votes
Vote